# SDR SWAA2022082436561

- Difficulty date: July 31, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER CORNER THRESHOLD AT STA 492.4 CRACKED. / [01] INSTALLED NEW AFT CORNER SCUFF PLATE AT FWD CARGO DOOR CUTOUT; STA 492.4 PER AMM 53-11-02.;[02] INSPECTED INSTALLED NEW AFT CORNER SCUFF PLATE AT FWD CARGO DOOR CUTOUT
